| Model Number |
MMT-751NAP |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/21/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Unit had broken reservoir tube lip, missing reservoir tube o-ring, cracked reservoir tube window, cracked case at reservoir tube window corners.Unit test reservoir does not lock in place properly and unable to perform the displacement test due to the missing reservoir tube o-ring and broken reservoir tube lip.
Event or Problem Description
Information received by medtronic indicated that retainer ring was cracked.Reservoir was able to lock in place.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.